# SDR ABXA9800908

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99578994
- Condition: Cracked
- Location: Bs 37
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CRACKED AFT SIDE OF STATION 37 BULKHEAD RBL 12.  REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-2 AND 51-30-5.
